# SDR 96ZZZX77

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38581
- Make and model: Piper PA-28-161
- Aircraft serial: 287716270
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1026
- Condition: Leaking
- Location: Elt
- Component: Communcomp, CIR112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE CORROSION LEAKAGE WAS FOUND ON BATTERY CASE WHILE CHANGING BATTERY.  ELT WAS NOT DAMAGED.  MERL BATTERY, EXP DATE 12-95, PN BP-1026, 2.5 POUNDS.
